# SDR AALA202111185892

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 66,860 hours, 25,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM33839
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 7,337 hours, 2,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING PS CHECK FOUND L4 DOOR ASSIST BOTTLE AT 1500 PSI AT AMBIENT TEMP AT 20C. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
